A constant term identity featuring the ubiquitous (and mysterious) Andrews-Mills-Robbins-Rumsey numbers1,2,7,42,429, ...

by Doron Zeilberger

Appeard in J. Combinatorial Theory (ser. A) 66 (1994), 17-27.

My consolation prize for being beaten by George Andrews in the race to prove the TSSCPP conjecture.

Note Added Aug. 2, 1999: This is the original uncensored version, containing an epilogue that was not published in the published version that appeared in JCT(A), following a request of George Andrews, who was the editor that was in charge.

Another Note: Christian Krathenthaler has proved all the conjectures in this article, but failed to earn the prize, since he "cheated" and used the determinant-evaluation methodology rather than the constant-term methodlogy.

(Plain ) .tex version

.dvi version (for previewing)

.ps version

.pdf version

Note: The present Plain TeX version was obtained by applying my TroffToTeX translator to the original Troff source file

Doron Zeilberger's List of Papers

Doron Zeilberger's Home Page